# SDR ASOA2014091011212

- Difficulty date: August 21, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,492 hours, 18,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 675-712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 675 - 712 CORRODED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-41-49-101-001-A01.  R & R SEAT TRACK IAW AMM TASKS 53-00-49-000-801, 53-00-49-400-801, AND REO 670-53-00-343.
